Bifurcations in a discrete nonlinear diffusion equation
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 689-697
Yong-In Kim
University of Ulsan
Abstract : We consider an infinite dimensional dynamical system what is called Lattice Dynamical System given by a discrete nonlinear diffusion equation. By assuming the nonlinearity to be a general nonlinear function with mild restrictions, we show that as the diffusion parameter changes the stationery states of the given system undergoes bifurcations from the zero state to a bounded invariant set or a 3- or 4-periodic state in the global phase space of the given system according to the values of the coefficient of the linear part of the given nonlinearity.
Keywords : bifurcation, diffusion equation
MSC numbers : 34C, 58F
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd